American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20E42) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] José A. Anquela, Teresa Cortés and Holger P. Petersson. Commuting $U$-operators in Jordan algebras. Trans. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] John C. Baez and John Huerta. $\mathrm{G}_2$ and the rolling ball. Trans. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[3] Koen Struyve. Descent of affine buildings - II. Minimal angle $\pi/3$ and exceptional quadrangles. Trans. Amer. Math. Soc. 366 (2014) 4367-4381.
Abstract, references, and article information
View Article: PDF

[4] Bernhard Mühlherr, Koen Struyve and Hendrik Van Maldeghem. Descent of affine buildings - I. Large minimal angles. Trans. Amer. Math. Soc. 366 (2014) 4345-4366.
Abstract, references, and article information
View Article: PDF

[5] Michael Aschbacher. Finite groups of Seitz type. Proc. Amer. Math. Soc. 142 (2014) 113-120.
Abstract, references, and article information
View Article: PDF

[6] Michael Bate, Benjamin Martin, Gerhard Röhrle and Rudolf Tange. Closed orbits and uniform $S$-instability in geometric invariant theory. Trans. Amer. Math. Soc. 365 (2013) 3643-3673.
Abstract, references, and article information
View Article: PDF

[7] Ralf Köhl (né Gramlich) and Stefan Witzel. The sphericity of the Phan geometries of type $B_n$ and $C_n$ and the Phan-type theorem of type $F_4$. Trans. Amer. Math. Soc. 365 (2013) 1577-1602.
Abstract, references, and article information
View Article: PDF

[8] Ilaria Cardinali and Antonio Pasini. On a series of modules for the symplectic group in characteristic 2. Contemporary Mathematics 579 (2012) 43-54.
Book volume table of contents
View Article: PDF

[9] Stephen D. Smith. Subgroup complexes. Math. Surveys Monogr. 179 (2011) MR 2850680.
Book volume table of contents

[10] Yoav Segev. Proper Moufang sets with abelian root groups are special. J. Amer. Math. Soc. 22 (2009) 889-908. MR 2505304.
Abstract, references, and article information
View Article: PDF

[11] Pierre-Emmanuel Caprace. ``Abstract'' homomorphisms of split Kac-Moody groups. Memoirs of the AMS 198 (2009) MR 2499773.
Book volume table of contents

[12] Tom De Medts and Yoav Segev. Identities in Moufang sets. Trans. Amer. Math. Soc. 360 (2008) 5831-5852. MR 2425693.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Michael Kapovich, Bernhard Leeb and John J. Millson. The generalized triangle inequalities in symmetric spaces and buildings with applications to algebra. Memoirs of the AMS 192 (2008) MR 2369545.
Book volume table of contents

[14] Koen Thas. Solution of a question of Knarr. Proc. Amer. Math. Soc. 136 (2008) 1409-1418. MR 2367114.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Koen Thas and Hendrik Van Maldeghem. Geometric characterizations of finite Chevalley groups of type {\bf B}$_{2}$. Trans. Amer. Math. Soc. 360 (2008) 2327-2357. MR 2373316.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Thomas R. Shemanske. The arithmetic and combinatorics of buildings for $Sp_n$. Trans. Amer. Math. Soc. 359 (2007) 3409-3423. MR 2299461.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Tom De Medts. An algebraic structure for Moufang quadrangles. Memoirs of the AMS 173 (2005) MR 2109785.
Book volume table of contents

[18] Curtis D. Bennett and Sergey Shpectorov. A remark on a theorem of J. Tits. Proc. Amer. Math. Soc. 129 (2001) 2571-2579. MR 1838379.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Chao Ku. A new proof of the Solomon-Tits theorem. Proc. Amer. Math. Soc. 126 (1998) 1941-1944. MR 1459131.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Meighan I. Dillon. Buildings as inner ideal geometries . Proc. Amer. Math. Soc. 123 (1995) 647-650. MR 1264806.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] A. A. Ivanov and S. V. Shpectorov. The flag-transitive tilde and Petersen-type geometries are all known . Bull. Amer. Math. Soc. 31 (1994) 173-184. MR 1256977.
Abstract, references, and article information
View Article: PDF

[22] Thomas Meixner. Parabolic systems: the ${\rm GF}(3)$-case . Trans. Amer. Math. Soc. 338 (1993) 615-637. MR 1100697.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 22 of 22 found      Go to page: 1